Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 15, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 5, 2014, 3:24 PM MST for 4 counties in Arizona. It took effect at May 6, 2014, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2014, 3:24 PM MST (22:24 UTC)
- In effect from
- May 6, 2014, 11:00 AM MST
- Expired
- May 6, 2014, 6:22 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3170 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
707 WWUS75 KFGZ 052224 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 324 PM MST MON MAY 5 2014 AZZ004>017-039-040-060630- /O.NEW.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 324 PM MST MON MAY 5 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
467 WWUS75 KFGZ 060609 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1109 PM MST MON MAY 5 2014 AZZ004>017-039-040-061415- /O.CON.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1109 PM MST MON MAY 5 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... * TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. REDUCED VISIBILITY MAY CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
804 WWUS75 KFGZ 061034 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 334 AM MST TUE MAY 6 2014 AZZ004>017-039-040-062300- /O.CON.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 334 AM MST TUE MAY 6 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. REDUCED VISIBILITY MAY CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
649 WWUS75 KFGZ 062217 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 317 PM MST TUE MAY 6 2014 ...STRONG WINDS CONTINUE ACROSS NORTHERN ARIZONA... .AN APPROACHING LOW PRESSURE SYSTEM HAS BROUGHT STRONG WINDS TO NORTHERN ARIZONA THIS AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH HAVE BEEN REPORTED ACROSS NORTHERN ARIZONA. SOME WIND REPORTS THROUGH 3 PM MST INCLUDE: FLAGSTAFF ...... 54 MPH WINDOW ROCK .... 52 MPH GRAND CANYON ... 49 MPH WINSLOW ........ 44 MPH PAGE ........... 44 MPH ST JOHNS ....... 43 MPH PRESCOTT ....... 40 MPH AZZ004>017-039-040-070300- /O.CON.KFGZ.WI.Y.0015.000000T0000Z-140507T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 317 PM MST TUE MAY 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. REDUCED VISIBILITY MAY CAUSE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
444 WWUS75 KFGZ 070122 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 622 PM MST TUE MAY 6 2014 AZZ004>017-039-040-070230- /O.CAN.KFGZ.WI.Y.0015.000000T0000Z-140507T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 622 PM MST TUE MAY 6 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS NORTHERN ARIZONA HAVE FALLEN BELOW WIND ADVISORY THREHOLDS AND WILL GRADUALLY DECREASE THROUGH THE EVENING HOURS. PEAK WIND GUSTS IN NORTHERN ARIZONA TODAY... ASH FORK...........60 MPH. FLAGSTAFF..........54 MPH. SHOW LOW...........53 MPH. WINDOW ROCK........52 MPH. WILLIAMS...........51 MPH. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 5, 9:15 AM MST, 6 hours 9 minutes earlier.
Area forecast discussion, May 5, 9:15 AM MST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 AM MST MON MAY 5 2014 .SYNOPSIS...LOW PRESSURE APPROACHING FROM THE PACIFIC NORTHWEST WILL BRING INCREASING SOUTHWEST WINDS THE NEXT FEW DAYS ALONG WITH COOLER TEMPERATURES. BY MIDWEEK...THIS SYSTEM WILL MOVE ACROSS ARIZONA RESULTING IN A CHANCE OF SHOWERS. FAIR AND WARMER WEATHER RETURNS FOR THE END OF THE WEEK. && .DISCUSSION...A TROUGH OF LOW PRESSURE OVER THE ERN PACIFIC WILL CONTINUE TO MOVE EASTWARD. EXPECT BREEZY TO STRONG SOUTHWESTERLY WINDS OVER THE NEXT SEVERAL DAYS ALONG WITH COOLER DAYTIME TEMPS. THE VERY DRY AIR MASS ALREADY IN PLACE WILL RESULT IN VERY LOW AFTERNOON RELATIVE HUMIDITY. THE COMBINATION OF STRONG WINDS AND LOW RH WILL RESULT IN CRITICAL FIRE WX CONDITIONS ACROSS PORTIONS OF NRN AZ AND A RED FLAG WARNING REMAINS IN EFFECT TODAY. WINDS WILL INCREASE ON TUESDAY AS THE SYSTEM APPROACHES AZ. CRITICAL FIRE WX CONDITIONS ARE EXPECTED ONCE AGAIN AND A FIRE WX WATCH REMAINS IN EFFECT FOR TUESDAY. A WIND ADVISORY WILL LIKELY BE REQUIRED FOR STRONG WINDS AND AREAS OF BLOWING DUST ON TUESDAY. THE TROUGH WILL MOVE ACROSS AZ ON WED/THU BRINGING MUCH COOLER TEMPS AND A CHANCE OF SHOWERS. MODELS ARE CURRENTLY SHOWING ONLY LIGHT PCPN AMOUNTS. A FEW ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. THE ECMWF SHOWS A SECONDARY S/W TROUGH MOVING ACROSS THE AREA ON THURSDAY WHICH WOULD BRING ANOTHER ROUND OF LIGHT SHOWERS TO THE AREA. FOR FRIDAY AND INTO THE WEEKEND...FAIR WX AND SEASONABLE TEMPS RETURN TO THE AREA. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS. EXPECT GUSTY SOUTHWEST WINDS UP TO 30 KTS THROUGH 02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING DRY CONDITIONS AND INCREASING SOUTHWEST WINDS TO NORTHERN ARIZONA. EXPECT CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHWESTERN ARIZONA AND BLACK MESA TODAY...EXPANDING TO INCLUDE ALL OF NORTHEASTERN ARIZONA ON TUESDAY. WEDNESDAY THROUGH FRIDAY...THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WESTERN STATES BRINGING MUCH COOLER TEMPERATURES AND A CHANCE OF RAIN AND HIGHER ELEVATION SNOW SHOWERS ON WEDNESDAY AND THURSDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. PRECIPITATION AMOUNTS ARE EXPECTED TO REMAIN ON THE LIGHT SIDE. DRY AND WARMER WEATHER IS EXPECTED ON FRIDAY AS THE LOW HEADS EASTWARD. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM TO 7 PM MST MONDAY FOR AZZ104-106-107-115-139. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ106-107-109>114-117-139-140. && PUBLIC.........DB AVIATION.......BOHLIN FIRE WEATHER...MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 5, 8:45 AM MST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 845 AM MST MON MAY 5 2014 AZZ004>018-037>040-060730- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 845 AM MST MON MAY 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY...WHICH WILL PRODUCE AREAS OF CRITICAL FIRE WEATHER CONDITIONS FROM FLAGSTAFF NORTHWESTWARD AND OVER THE BLACK MESA TODAY. SEE PHXRFWFGZ PRODUCT AT WWW.WEATHER.GOV/FLAGSTAFF FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO WESTERN ARIZONA ON TUESDAY. THIS WILL PRODUCE STRONG SOUTHWEST WINDS RANGING FROM 20-30 MPH WITH GUSTS AS HIGH AS 50 MPH. THERE WILL BE AREAS OF BLOWING DUST POSSIBLE NORTH OF THE MOGOLLON RIM TUESDAY AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEEDED FROM LATE MORNING INTO THE EARLY EVENING HOURS ON TUESDAY. LOW RELATIVE HUMIDITY COMBINED WITH THE WINDS ON TUESDAY HAS RESULTED IN A FIRE WEATHER WATCH MID MORNING TO EARLY EVENING. SEE PRODUCT ID PHXRFWFGZ AT WWW.WEATHER.GOV/FLAGSTAFF FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:17 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.